A mathematical model for chronic wounds

Avner Friedman, Chuan Xue

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

Chronic wounds are often associated with ischemic conditions whereby the blood vascular system is damaged. A mathematical model which accounts for these conditions is developed and computational results are described in the two-dimensional radially symmetric case. Preliminary results for the threedimensional axially symmetric case are also included.

Original languageEnglish (US)
Pages (from-to)253-261
Number of pages9
JournalMathematical Biosciences and Engineering
Volume8
Issue number2
DOIs
StatePublished - Apr 2011
Externally publishedYes

Keywords

  • Chronic wound healing
  • Free boundary problem
  • Viscoelasticity

Fingerprint Dive into the research topics of 'A mathematical model for chronic wounds'. Together they form a unique fingerprint.

  • Cite this